# SDR ASOA98027

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 12018804003
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACK IN THE MACHINED HINGE FITTING FOR AFT PASSENGER DOOR HINGE MOUNT.  REMOVED AND REPLACED FITTING (SRM 53-10-02 FIG 1 SHEET 4 PAGE 5 ITEM 44) USING SRM 51-00-00 AS A GUIDE.  (M)
